Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 178, NWS Northern Indiana

August 2, 2006LaPorte County, Indiana

NWS Northern Indiana issued this severe thunderstorm warning at Aug 2, 2006, 9:38 PM CDT for LaPorte County, Indiana. It was in force for 67 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 2, 2006, 9:38 PM CDT (02:38 UTC)
Expired
Aug 2, 2006, 10:45 PM CDT
In force
67 min
Issued by
NWS Northern Indiana
Area
Counties, with a storm outline in the text

County LaPorte County, IN

The radar

The Northern Indiana radar (KIWX), 93 km from the middle of the area, began a volume at 02:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 2, 9:50 PM CDTTSTM WND DMGLa Porte, INSEVERAL TREES AND POWERLINES DOWN AROUND LA PORTE CITY AND NORTHWESTERN LA PORTE COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.6 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2006-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1505 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2006-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1505 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
2057 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIWX 030239
SVRIWX
INC091-030345-
/O.NEW.KIWX.SV.W.0178.060803T0238Z-060803T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
938 PM CDT WED AUG 2 2006

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LA PORTE COUNTY IN NORTHWEST INDIANA

* UNTIL 1045 PM CDT

* AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS SEVERE STORM WAS LOCATED
  9 MILES NORTHWEST OF WESTVILLE...OR ABOUT OVER PORTER...AND MOVING
  EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
  MICHIGAN CITY AND LONG BEACH...
  WESTVILLE AND TRAIL CREEK...
  LA PORTE...
  KINGSFORD HEIGHTS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4177 8683 4172 8694 4153 8695 4137 8671
      4152 8650 4176 8652

$$
1 follow-up statement
000 
WWUS53 KIWX 030302
SVSIWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 PM EDT WED AUG 2 2006

INC091-030345-
/O.CON.KIWX.SV.W.0178.000000T0000Z-060803T0345Z/
LA PORTE IN-
1000 PM CDT WED AUG 2 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT 
FOR LA PORTE COUNTY...

AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS SEVERE STORM WAS 
LOCATED NEAR LA PORTE...AND MOVING EAST AT 40 MPH.

LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...          
   KINGSBURY...
   SALEM HEIGHTS...
   ROLLING PRAIRIE...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4177 8683 4172 8694 4153 8695 4137 8671
      4152 8650 4176 8652

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 6:15 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, Aug 2, 6:15 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
715 PM EDT WED AUG 2 2006

.AVIATION...
PRIMARY FOCUS CONTINUES TO BE ON TIMING OF CONVECTION TONIGHT AND
THURSDAY. REGIONAL RADARS SHOWING SEVERAL BROKEN LINES OF STORMS
DEVELOPING ALONG FRONTAL ZONE FROM SE WISCONSIN TO SOUTHERN ONTARIO.
AIRMASS SOUTH OF THE FRONT IS STRONGLY UNSTABLE...BUT CAPPED BY VERY
WARM MID LEVEL TEMPS. GIVEN STRENGTH OF CAPPING EXPECT THE BULK OF
CONVECTIVE DEVELOPMENT TO BE CONFINED ALONG AND BEHIND OF FRONTAL
ZONE WHERE LARGE SCALE ASCENT AND COOLING MID LEVEL TEMPS SUPPORT
ORGANIZED CONVECTION. THUS WILL CONTINUE WITH DRY TAFS THROUGH THE
BULK OF TONIGHT. HAVE LEFT VCTS MENTION AT KSBN FROM 09Z TIL 15Z TO
ACCOUNT FOR UPSTREAM CONVECTION EVENTUALLY APPROACHING THAT TERMINAL
AS FRONTAL ZONE AND ASSOCIATED ASCENT CONTINUES TO SAG SLOWLY SOUTH.
AT KFWA HAVE KEPT TAF DRY THROUGH THE EARLY AFTERNOON AS PARTIAL
THICKNESS SCHEMES SUGGEST OVERNIGHT CONVECTION SHOULD PRIMARILY BE
DIRECTED NORTH OF KFWA. IF SUFFICIENT DESTABILIZATION OCCURS AHEAD
OF THE FRONTAL ZONE EXPECT RENEWED CONVECTIVE DEVELOPMENT BY MID
AFTERNOON. WILL CARRY A CB QUALIFIER ONLY AT THIS TIME FOR KFWA FROM
18Z GIVEN UNCERTAINTY.

&&

.SHORT TERM...
TONIGHT AND THURSDAY

ANOTHER HOT AND HUMID DAY IN PROGRESS TODAY WITH TEMPS PUSHING INTO
THE LOW 90S AT 18Z. EXPECT A FEW MORE HOURS OF HEATING TO YIELD
FORECAST HIGH TEMPS IN THE MID 90S BY LATE AFTERNOON WITH MID 70S
DEWPOINTS YIELDING HEAT INDICES BETWEEN 102 AND 108. HEAT ADVISORY
WILL CONTINUE THROUGH THIS EVENING. OTHER THAN THE HEAT...NO WEATHER
TO SPEAK OF TODAY WITH SUBTROPICAL RIDGE PROVIDING VERY WARM MID
LEVELS AND STRONG CAPPING PREVENTING ANY DEEP MOIST CONVECTION
DESPITE STRONG INSTABILITY. EXPECT CAPPING TO HOLD FIRMLY THROUGH
THE EVENING WITH LACK OF SYNOPTIC SCALE FORCING TO HELP ERODE
INHIBITION.

LATE TONIGHT SEASONABLY STRONG BELT OF MID/UPPER LEVEL WESTERLY FLOW
ALONG THE US/CANADIAN BORDER WILL BEGIN TO SHIFT SLOWLY SOUTH IN
RESPONSE TO SEVERAL EMBEDDED PACIFIC SHORTWAVES. LOW LEVEL
BAROCLINIC ZONE WHICH HAS BEEN NEARLY STATIONARY TODAY WILL BEGIN A
SLOW SOUTHEAST DRIFT OVERNIGHT. THAT SAID...ALL OPERATIONAL
GUIDANCE...ESPECIALLY NAM/GFS LOOK FAR TOO FAST IN SHIFTING FRONT
SOUTH THROUGH THE GREAT LAKES/OHIO VALLEY GIVEN SATELLITE TRENDS AND
STRENGTH OF DOMINANT SUB-TROPICAL RIDGE. WILL USE TIMING SLOWER THAN
THE SLOWEST OPERATIONAL MODEL...CLOSER TO THE SUNY STONY BROOK MM5
SOLUTION THROUGH THE FIRST 24 HOURS. EXPECT CONVECTIVE INITIATION
UPSTREAM THIS EVENING OVER WISCONSIN TO MAINTAIN OVERNIGHT GIVEN
EXTREMELY MOIST AIRMASS AND SYNOPTIC SCALE SUPPORT. THIS MAY
EVENTUALLY BLEED INTO THE NW PORTION OF THE CWA LATE TONIGHT. HAVE
REMOVED POPS ALTOGETHER FOR THIS EVENING WITH CAPPING REMAINING IN
PLACE...THEN AFTER MIDNIGHT TIERED POPS FROM DRY SE TO HIGH CHANCE
FAR NW CORNER.

ON THURSDAY WE WILL CONTINUE WITH THE IDEA OF A MUCH SLOWER SOLUTION
THAN OPERATIONAL NAM/GFS. GIVEN MUCH UNCERTAINTY WITH RESPECT TO
CONVECTIVE EVOLUTION AND POSSIBLE MCS OVERNIGHT INTO THE
MORNING...WILL MAINTAIN CHANCE POPS THROUGHOUT THE DAY. BEST CHANCES
FROM ABOUT U.S. ROUTE 6 NORTHWARD WILL BE DURING THE MORNING WITH
ANY DYING UPSTREAM CONVECTION. AFTERNOON CONVECTIVE POTENTIAL WILL
HINGE GREATLY ON AMOUNT OF SUNSHINE AFTER MORNING ACTIVITY. SUSPECT
THE S/SE ZONES WILL BREAK OUT INTO A PERIOD OF SUN FROM MIDDAY
THROUGH AFTERNOON IF SLOWER FRONTAL MOVEMENT MATERIALIZES. HAVE
GONE ABOVE THE WARMEST GUIDANCE FOR HIGHS HERE. IF THIS
VERIFIES...STRONG INSTABILITY WILL DEVELOP ALONG THE SOUTHERN
PERIPHERY OF ENHANCED MID LEVEL WESTERLY FLOW WITH THERMODYNAMIC AND
KINEMATIC PROFILES SUPPORTIVE OF SEVERE WEATHER. PRIMARY SEVERE
WEATHER MODE EXPECTED TO BE MULTICELL CLUSTERS AND SHORT LINE
SEGMENTS WITH ATTENDANT DAMAGING WIND THREAT. WBZ HEIGHTS ARE QUITE
HIGH AND WILL LIKELY LIMIT HAIL THREAT TO ONLY THE STRONGEST CORES.
IT SHOULD BE EMPHASIZED THAT SEVERE WEATHER CHANCES ARE STRONGLY
CONDITIONAL ON SLOWER FRONTAL MOVEMENT AND SUFFICIENT
DESTABILIZATION.

&&

.LONG TERM....
THURSDAY NIGHT THROUGH WEDNESDAY...
THE LONG WAVE PATTERN CONTINUES TO SHOW THE EROSION OF THE LONG WAVE
RIDGE TO THE SOUTHEASTERN UNITED STATES AND THE RE-DEVELOPMENT OF A
LONG WAVE TROF OVER THE EASTERN THIRD OF THE COUNTRY. A FAIRLY
STRONG SHORT WAVE SHOWN ON THE SATELLITE WATER VAPOR LOOP CURRENTLY
CROSSING THE CENTRAL ROCKIES WILL USHER IN SIGNIFICANTLY COOLER
WEATHER OVER THE NEXT SEVERAL DAYS.

THE FORECAST FOR THURSDAY NIGHT AND FRIDAY WILL DEPEND ON THE
MOVEMENT OF THE SURFACE COLD FRONT CURRENTLY EXTENDING FROM
NORTHEAST WISCONSIN SOUTHWESTWARD TO NORTHERN TEXAS.

MODELS CONVERGE A SOLUTION OF MOVING THE FRONT THROUGH THE AREA
SOMETIME ON THURSDAY AFTERNOON THROUGH AROUND MIDNIGHT FRIDAY
MORNING. LEANED TOWARD THE SLOWER SOLUTION WITH THE STRONG RIDGE
PROVING TO BE DIFFICULT IN BREAKING DOWN. EVEN SO THE FRONT WILL
MOVE A LITTLE FASTER THAN WE HAVE IN THE CURRENT FORECAST. WITH THAT
IN MIND...TAPERED THURSDAY NIGHT POPS DOWN IN THE NORTHWEST TO
SLIGHT CHANCE...KEPT LIKELY FAR SOUTH AND THEN ENDED THE
PRECIPITATION ACROSS THE ENTIRE AREA BY FRIDAY MORNING. THERE STILL
REMAINS A CHANCE FOR HEAVY RAINS ESPECIALLY OVER OUR SOUTHERN
COUNTIES EARLY THURSDAY EVENING...SO THE HYDROLOGIC OUTLOOK WILL BE
UPDATED TO REFLECT THE POSSIBILITY OF LOCALIZED FLOODING WITH ANY
HEAVY RAINS THAT DO DEVELOP.

THE AIR WILL QUICKLY DRY FRIDAY AS SOMEWHAT COOLER CANADIAN AIR
MOVES INTO THE FORECAST AREA. WITH LESS CLOUDINESS EXPECTED
FRIDAY...RAISED TEMPS A DEGREE OR TWO. CANADIAN HIGH PRESSURE WILL
DOMINATE THE WEATHER ACROSS THE WESTERN LOWER GREAT LAKES REGION
SATURDAY AND SUNDAY BEFORE MOVING EAST. THE NEXT SYSTEM WILL THEN
APPROACH FROM THE NORTHWEST SUNDAY NIGHT THROUGH MONDAY.

ECMWF/GFS/GEM MODEL GUIDANCE HAS THE FEATURE MOVING THROUGH MONDAY
SO ADDED CHANCE POPS ON MONDAY....KEPT TUESDAY AND WEDNESDAY DRY AS
A SECOND CANADIAN HIGH PRESSURE MOVES ACROSS THE WESTERN LOWER GREAT
LAKES.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAT ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING ALL ZONES.

MI...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING ALL ZONES.

OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING ALL ZONES.

LM...NONE.
&&

SHORT TERM/AVIATION...HITCHCOCK
LONG TERM...GLL
Hazardous weather outlook, Aug 2, 10:13 AM CDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1113 AM EDT WED AUG 2 2006

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-030930-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
1013 AM CDT WED AUG 2 2006 /1113 AM EDT WED AUG 2 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

HOT AND HUMID CONDITIONS WILL PUSH HEAT INDICES INTO THE 102 TO 108
DEGREE RANGE TODAY.  A HEAT ADVISORY REMAINS IN EFFECT THROUGH 8 PM
EDT...7 PM CDT THIS EVENING.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT...ESPECIALLY NORTH OF A
LINE FROM MEDARYVILLE INDIANA TO WAUSEON OHIO. A FEW OF THESE STORMS
MAY BE SEVERE OVER SOUTHERN LOWER MICHIGAN AND EXTREME NORTHWEST
INDIANA WITH DAMAGING WINDS BEING THE PRIMARY HAZARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY AND THURSDAY NIGHT. SOME OF
THESE STORMS MAY BECOME SEVERE AND PRODUCE DAMAGING
WINDS...ESPECIALLY OVER NORTHERN INDIANA AND NORTHWEST OHIO. THESE
STORMS MAY BE ACCOMPANIED BY TORRENTIAL RAINFALL AND MAY CAUSE
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND THURSDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX

LMZ043-046-061-030930-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
1113 AM EDT WED AUG 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SOUTHWEST WINDS OF 15 TO 20 KNOTS TODAY WITH WAVES BUILDING TO 2 TO
3 FEET WILL BRING AN INCREASED RISK OF RIP CURRENTS TODAY...
ESPECIALLY NEAR JETTIES AND PIERS. SILVER BEACH NEAR SAINT JOSEPH
MICHIGAN HAS RAISED A RED FLAG FOR HAZARDOUS SWIMMING CONDITIONS DUE
TO THE POSSIBILITY OF RIP CURRENTS.

THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. A FEW OF THE STORMS MAY
BE SEVERE WITH STRONG WINDS IN EXCESS OF 50 KNOTS ALONG WITH
DANGEROUS LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY AND THURSDAY NIGHT.
THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE.

NORTH WINDS WILL INCREASE TO 10 TO 15 KNOTS ON THURSDAY...PRODUCING
2 TO 4 FOOT WAVES.  THESE WAVES MAY CAUSE AN INCREASED RISK IN RIP
CURRENTS.

NORTHEAST WINDS OF 15 TO 20 KNOTS CAN BE EXPECTED THURSDAY
NIGHT...PRODUCING WAVES IN EXCESS OF 4 FEET. A SMALL CRAFT
ADVISORY MAY BE NEEDED THURSDAY NIGHT INTO FRIDAY MORNING. THERE
WILL ALSO BE AN INCREASED RISK OF RIP CURRENTS FROM THESE WAVES
THROUGH FRIDAY MORNING.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

HITCHCOCK

In the hours before

Local storm report, Aug 2, 8:40 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
940 PM EDT WED AUG 02 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     COLOMA                  42.19N  86.31W
08/02/2006                   BERRIEN            MI   LAW ENFORCEMENT

            SEVERAL TREES AND POWER LINES DOWN ACCROSS NORTHERN
            BERRIEN COUNTY
Local storm report, Aug 2, 9:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1005 PM EDT WED AUG 02 2006

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     TSTM WND DMG     STEVENSVILLE            42.01N  86.53W
08/02/2006                   BERRIEN            MI   LAW ENFORCEMENT

            2 LARGE TREES DOWN

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:26 PM CDTSpecial Marine WarningIWX64 min
Aug 2, 10:15 PM CDTSevere Thunderstorm WarningIWXSaint Joseph50 min
Aug 2, 10:29 PM CDTSpecial Marine WarningIWX61 min
Aug 2, 11:24 PM CDTSpecial Marine WarningIWX66 min
Aug 3, 3:55 AM CDTSevere Thunderstorm WarningIWXLaPorte, Starke50 min
Aug 3, 5:27 AM CDTSpecial Marine WarningIWX93 min
Aug 3, 6:03 AM CDTSevere Thunderstorm WarningIWXLaPorte57 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.